# SDR USAA2014092900024

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 43,329 hours, 24,571 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945123506
- Part serial: ELACVA008180
- Condition: Faulted
- Location: Elac
- Part time: 35,823 hours, 17,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW RECEIVED A FLIGHT CONTROL ELAC 2 PITCH FAULT ON ECAM.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  R & R NR 2 ELAC IAW AMM 27-93-34-00-001-A 400-001-A.  OPERATIONS CHECKED GOOD IAW AMM 27-093-00-710-001-A.
